Will redness induced after sun exposure, chemical peel, and retina go away? (photos)
10 months ago
I did a SA chemical peel in nov'15 and my face became red and developed an allergic reaction to it. I went to my doctor and he gave me an anti alergic cream to use for two weeks followed by a low concentration retina. I used retina for a month and went out to the sun for five mins. Since then my faced became red and irritated so i stopped. Last week i went to my doctor and he gave me locoid cream but it did nothing. The redness is still there, so is my skin senstive now? Will it ever go away?
Doctor Answers 1
Redness from Peel or Retin-A
If the redness persists I would try using a Vitamin C lotion or Mirvaso since these can help with the redness. A V-Beam laser should help reduce the residual redness. Please avoid the sun from now on and consult an expert. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.